# SDR U2RA201408120002

- Difficulty date: August 12, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 83,515 hours, 11,940 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 83,515 hours, 11,940 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 2003-10-06, SB 747-53A2448, HIGH FREQUENCY EDDY CURRENT.  INSPECTION OF THE AFT CARGO DOOR CUT OUT, FOUND CRACK IN THE SKIN OF THE UPPER FWD CORNER.  CRACK LENGTH .250 INCHES.
